# SDR AALA20150205007

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A52205
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT GIRT BAR FITTING CORRODED OUT OF LIMITS.  R & R AFT GIRT BAR FITTING IAW SRM 51-10-02-OG PAR 9.
